# SDR ASAA1159360

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,132 hours, 5,206 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  PERFORMED BITE CHECK AND RESET OF RT PACK/ZONE TEMP CONTROLLER PER B737NG AMM 21 62 00 CHECKS OK THIS STATION.
